Vertex operators and soliton solutions of affine Toda model with U(2) symmetry

Nenhuma Miniatura disponível

Data

2004-06-18

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The symmetry structure of the non-Abelian affine Toda model based on the coset SL(3)/SL(2) circle times U(1) is studied. It is shown that the model possess non-Abelian Noether symmetry closing into a q-deformed SL(2) circle times U(1) algebra. Specific two-vertex soliton solutions are constructed.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 37, n. 24, p. 6375-6389, 2004.

Itens relacionados

Financiadores